Contact Us :
Call/Message    :  +62 818 343 378
Whats App        :  +62 818 343 378
                
                 
Bali Driver kadek private tour driver

Bali Driver | Bali Tour | Bali Guide | Private Bali Tour Driver 

Bali Driver | Bali Tour | Bali Guide | Private Bali Tour Driver With Affordable Price

Bali Full Day Tours

Bali Full Day Tour is One of Bali Driver Kadek Private Tour provided.Some itineraries for Bali full day tours which you can choose !!!!
The tour has different price,its depending on the tour that you need.
Bali Driver kadek private tour driver

TOUR 1, Full Day Tour (Kintamani – Ubud Tour) – 10 hours:


- 08.30 : Leave the hotel 
- 09.30 : Art Villages(\
- 10.30  :  holy Water Temple Tampak Siring
- 13.00 : Kintamani – Mt Batur and Lake Batur (Buffet Lunch)
- 15.00 : Coffee and Spices Plantation (Coffee Luwak)
- 16.00 : Tegallalang – Beautiful Ricefield Terrace
- 18.30 : Back to hotel
Additional places for tour 1 if you interesting ;
- Batubulan Village – Barong and Keris Dance
- Batik and Stone Carving
- Mas village for wood carving,Batuan village for     painting,Lodtunduh for painting 
Bali Driver kadek private tour driver
TOUR 2, Full Day Tour (South Beach - Uluwatu - Jimabaran Tour) - 10 hours:
- 10.00 : Leave the hotel
- 11.00 : Beaches around nusa dua area
- 14.00 : Lunch
- 14.30 : GWK - Cultural Park
- 15.30 : Dream Land Beach
- 16.30 : Padang - Padang Beach / Julia Robert beach
- 17.30 : Uluwatu - View, Kecak & Fire Dance and Sunset
- 19.30 : Jimbaran Beach - Fresh Seafood Dinner
- 20.00 : Back to hotel
Additional Places For Tour 2 if you interesting
- Tanjung Benoa Beach - Water sports/Water      Activities

Bali Driver kadek private tour driver

TOUR 3, Full Day Tour (Bedugul – Tanah Lot – Sunset Tour) – 10 hours:

- 10.00 : Leave the hotel
- 11.00 : Mengwi – Royal Family Temple
- 12.30 : Bedugul – Lake Beratan & its Lake Temple
- 13.30 : Coffee Plantation / Coffee Luwak
- 14.00 : Pacung – Ricefield View (Buffet Lunch)
- 16.00 : Alas Kedaton – Monkey Forest
- 17.30 : Beraban – Tanah Lot, Ocean view and Sunset
- 20.00 : Back to hotel

Bali Driver kadek private tour driver
TOUR 4, Full Day Tour (Ubud Tour )
- 09.00 : Leave the hotel
- 09.30 : Bajra Canti Denpasar monument
- 10.30 : Sanur Beach
- 11.00 : Bali Bird Park / Bali Zoo,Stone carving
- 13.00 : Central Painting in Bali,Lod Tunduh village
- 14:00 : Lunch time in Made Jony, rice fild view
- 15:00 : Elephant Cave Temple
- 15:30 : Ubud ( Monkey forest,Market,Ubud palace )
- Back to hotel
Bali Driver kadek private tour driver
TOUR 5, Full Day Tour (East Side - Goa Lawah - Kehen Temple Tour) - 10 hours:
- 09.00 : Leave the hotel
- 10.00 : Kertha Gosa - Cultural Heritage Palace
- 11.00 : Goa Lawah - Bat Cave Temple
- 13.00 : Bukit Jambul Rice Field
- 14.00 : Rice field View ( Buffet Lunch ) at LA Restaurant
- 16.00 : Besakih Temple
- 19.00 : Back to hotel

TOUR 5, Full Day Tour (East Bali Long Trip Tour) - 10 hours: has additon price for petrol and driver usd 10

- 09.00 : Leave the hotel

- 10.00 : Tirta gangga Water Garden

- 12.00 : Taman Ujung Sukasada

- 14.00 : Tenganan Traditional village

- 18.00 : Kecak dance in batubulan village ( Ticket is not included )

- 19.00 : Back hotel

TOUR 6, Full Day Tour (Rafting and Elephant Tour) - 10 hours:
- 09.00 : Leave the hotel
- 10.00 : White Water Rafting
- 13.00 : Lunch
- 14.00 : Elephant Riding

TOUR 7, Full Day Tour (Mountain Cycling and Horse Riding Tour) - 10 hours:
- 08.00 : Leave the hotel
- 10.00 : Mountain Cycling
- 13.00 : Lunch
- 14.00 : Horse Riding

Bali Driver kadek private tour driver

TOUR 8, Full Day Tour (Rafting and ATV Tour) - 10 hours:
- 08.00 : Leave the hotel
- 10.00 : White Water Rafting
- 13.00 : Lunch
- 14.00 : ATV Riding
- 18.00 : Back to hotel

Bali Driver kadek private tour driver

TOUR 9, Full Day Tour (Mt Batur Sunrise Trekking Tour) – 10 hours:
- 02.00 : Leave the hotel
- 04.00 : Mt Batur (See Sunrise)
- 12.00 : Back to hotel

Bali Driver kadek private tour driver

TOUR 9, Full Day Tour (Batur Caldera Sunrise Trekking Tour) – 10 hours:

- 03.00 : Leave the hotel

- 05.00 : Caldera Batur (See Sunrise)

- 13.00 : Back to hotel